American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N64) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jason P. Bell, Nils Bruin and Michael Coons. Transcendence of generating functions whose coefficients are multiplicative. Trans. Amer. Math. Soc. 364 (2012) 933-959. MR 2846359.
Abstract, references, and article information   
View Article: PDF

[2] Emre Alkan, Kevin Ford and Alexandru Zaharescu. Diophantine approximation with arithmetic functions, I. Trans. Amer. Math. Soc. 361 (2009) 2263-2275. MR 2471917.
Abstract, references, and article information   
View Article: PDF

[3] Maciej Radziejewski. Independence of Hecke zeta functions of finite order over normal fields. Trans. Amer. Math. Soc. 359 (2007) 2383-2394. MR 2276625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1